# SDR DU4R2023110054

- Difficulty date: November 17, 2023
- Submitted: November 24, 2023
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 02470
- Aircraft time: 61,834 hours, 28,656 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUT-OUT AFT GIRT BAR PLATE ATTACHMENT AREA HAS CORROSIONAT THE AFT 2 EA HOLES.
